Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2553
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2007-11-15T10:31:06Z-
dc.date.available2007-11-15T10:31:06Z-
dc.date.issued2002-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 130(9). p. 2809-2810-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/1942/2553-
dc.language.isoen-
dc.publisherAMER MATHEMATICAL SOC-
dc.subject.otherHochschild homology; Gorenstein rings-
dc.titleA relation between Hochschild homology and cohomology for Gorenstein rings (vol 126, pg 1345, 1998)-
dc.typeJournal Contribution-
dc.identifier.epage2810-
dc.identifier.issue9-
dc.identifier.spage2809-
dc.identifier.volume130-
local.format.pages2-
local.bibliographicCitation.jcatM-
dc.description.notesLimburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.-
local.type.refereedRefereed-
local.type.specifiedCorrection-
dc.bibliographicCitation.oldjcatA5-
dc.identifier.isi000175568300038-
item.fulltextNo Fulltext-
item.contributorVAN DEN BERGH, Michel-
item.fullcitationVAN DEN BERGH, Michel (2002) A relation between Hochschild homology and cohomology for Gorenstein rings (vol 126, pg 1345, 1998). In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 130(9). p. 2809-2810.-
item.accessRightsClosed Access-
crisitem.journal.issn0002-9939-
crisitem.journal.eissn1088-6826-
Appears in Collections:Research publications
Show simple item record

WEB OF SCIENCETM
Citations

81
checked on Jun 23, 2022

Page view(s)

4
checked on Jun 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.